Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de abril de 2024
  

A4, A5, S4 and S5 of Schottky type.

Título inglés A4, A5, S4 and S5 of Schottky type.
Título español A4, A5, S4 y S5 de tipo Schottky.
Autor/es Hidalgo, Rubén A.
Organización Dep. Math. UTFSM, Valparaiso, Chile
Revista 1139-1138
Publicación 2002, 15 (1): 11-29, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let H be a group of conformal automorphisms of a closed Riemann surface S, isomorphic to either of the alternating groups A4 or A5 or the symmetric groups S4 or S5. We provide necessary and sufficient conditions for the existence of a Schottky uniformization of S for which H lifts. In particular, togheter with the previous works in Hidalgo (1994,1999), we exhaust the list of finite groups of Möbius transformations of Schottky type.
Clasificación UNESCO 120209 ; 120106
Palabras clave español Superficies Riemann ; Grupos de automorfismos ; Grupos de Moebius ; Grupo alternado AN ; Grupo simétrico Sn
Código MathReviews MR1915213
Código Z-Math Zbl 1011.30033
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es